Advertisement

What are the side effects of clorazepate dipotassium?

All side effects of clorazepate dipotassium are difficult to predict, but seek emergency medical attention if you have any signs of allergic reaction, including difficulty breathing, swollen face or tongue, or hives. Call your doctor immediately if you have trouble urinating, develop tremors or twitching, become confused, begin to have suicidal thoughts, or become depressed. You may also notice less serious symptoms, such as blurred vision, muscle weakness, dry mouth, headache, insomnia, lack of coordination, sleepiness, irritability, constipation or nausea, skin rash, or forgetfulness. If you suffer withdrawal symptoms (including stomach cramps, muscle aches, hallucinations, memory failure, irritability, insomnia, convulsions, diarrhea, nervousness, vomiting, and tremors) call your doctor.

Continue Learning about Anti-anxiety

Are anti-anxiety medications used to treat bipolar disorder?
Ruth White, MPHRuth White, MPH
Anti-anxiety medications are often used to compliment mood stabilizers that regulate the moods of pe...
More Answers
How do I know if I'm taking too much anti-anxiety medication?
Dr. Sudeepta Varma, MDDr. Sudeepta Varma, MD
You may be taking too much anti-anxiety medication if you find you need it more often, and if your d...
More Answers
What should I be aware of before I start taking anti-anxiety medication?
Sudeepta Varma, MDSudeepta Varma, MD
Before you start taking anti-anxiety medication, you should have a thorough work-up with your doctor...
More Answers
What anti-anxiety medicines are used to treat generalized anxiety disorder?
World Federation For Mental Health (WFMH)World Federation For Mental Health (WFMH)
One class of anti-anxiety medications, called benzodiazepines, works to immediately ease the symptom...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.